My husband takes both and one of them is causing him to burn up and night.
18 Aug 2009
Niaspan can cause side effects, such as flushing (warmth, itching, redness, or tingly feeling under your skin). These effects can be made worse if you drink alcohol or hot beverages shortly after you take Niaspan. These effects should disappear over time as you keep taking the medication.
Take Niaspan with a full glass of cold or cool water. Taking the medication with a hot drink may increase your risk of side effects such as flushing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on niaspan for years and it has worked well but have learned that the cost of slo niacin is much less. Should I consider this? I am a ...
1 answer • 26 Sep 2010
i am diabetic and i am a "big GIRL" i also take other meds vicodin niaspan crestor ativan ect i also have a 3 1/2 year old son the dr ...
2 answers • 9 Nov 2010
My mom and I were put on the Niaspan together, as we both are highly allergic to all the statins. But she can't afford the Niaspan, so I split ...
3 answers • 6 Feb 2012
... weakness in my legs and loss of balance. What do you suggest? I am 72 years old and male. George W
3 answers • 25 Jul 2013
I get a pre pain radiiating from lower abs up to chest, then hot flashes, when hot flash disappears, alls well til next hot flash.
0 answers • 20 Feb 2014